Alert archive / Wyoming / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 73, NWS Cheyenne, WY

June 15, 2015Platte County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 15, 2015, 4:53 PM MDT for Platte County, Wyoming. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 15, 2015, 4:53 PM MDT (22:53 UTC)
Expired
Jun 15, 2015, 5:30 PM MDT
In force
37 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Tornado
Possible
Hail
1.25 in
Wind
60.0 mph

County Platte County, WY

The radar

The Cheyenne radar (KCYS), 105 km from the middle of the area, began a volume at 22:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 15, 2:24 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 10.9 hours before the alert went out and 288 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2015-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2015-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
889 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
345 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

265 
WUUS55 KCYS 152253
SVRCYS
WYC031-152330-
/O.NEW.KCYS.SV.W.0073.150615T2253Z-150615T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
453 PM MDT MON JUN 15 2015

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL PLATTE COUNTY IN SOUTHEASTERN WYOMING...

* UNTIL 530 PM MDT

* AT 452 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES WEST OF 
  WESTVIEW CIRCLE...OR 14 MILES WEST OF WHEATLAND...MOVING SOUTHEAST 
  AT 5 MPH.

  HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  WESTVIEW CIRCLE AND LAKEVIEW NORTH. 

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 82 AND
87.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT 
AGENCY. THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE 
OFFICE IN CHEYENNE.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 4205 10527 4216 10527 4217 10494 4188 10505
TIME...MOT...LOC 2252Z 282DEG 6KT 4210 10524 

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH

$$

TJT
2 follow-up statements
913 
WWUS55 KCYS 152311
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
511 PM MDT MON JUN 15 2015

WYC031-152330-
/O.CON.KCYS.SV.W.0073.000000T0000Z-150615T2330Z/
PLATTE WY-
511 PM MDT MON JUN 15 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM MDT
FOR WEST CENTRAL PLATTE COUNTY...

AT 510 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES WEST OF
WESTVIEW CIRCLE...OR 15 MILES WEST OF WHEATLAND...MOVING EAST AT 5
MPH.

HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
WESTVIEW CIRCLE AND LAKEVIEW NORTH. 

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 82 AND
87.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 4203 10524 4216 10518 4217 10494 4188 10505
TIME...MOT...LOC 2310Z 282DEG 6KT 4210 10526 

HAIL...1.25IN
WIND...60MPH

$$

TJT
711 
WWUS55 KCYS 152326
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
526 PM MDT MON JUN 15 2015

WYC031-152335-
/O.EXP.KCYS.SV.W.0073.000000T0000Z-150615T2330Z/
PLATTE WY-
526 PM MDT MON JUN 15 2015

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL PLATTE COUNTY
WILL EXPIRE AT 530 PM MDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER SMALL HAIL
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT FOR
SOUTHEASTERN WYOMING.

LAT...LON 4203 10524 4216 10518 4217 10494 4188 10505
TIME...MOT...LOC 2323Z 282DEG 6KT 4210 10526 

$$

TJT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 4:19 PM MDT, 34 minutes earlier.

Area forecast discussion, Jun 15, 4:19 PM MDT, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
419 PM MDT MON JUN 15 2015

.SHORT TERM...(THIS EVENING THROUGH TUESDAY NIGHT)
ISSUED AT 348 PM MDT MON JUN 15 2015

A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR ALL OF OUR
SOUTHEAST WY ZONES EXCEPT NIOBRARA COUNTY THROUGH 11 PM. MLCAPE IS
UP TO 1000-1500 J/KG ALONG AND WEST OF THE LARAMIE RANGE. BULK
SHEAR IS AROUND 40 KTS THIS AFTERNOON. IT IS LESS UNSTABLE (CAPE
LESS THAN 1000 J/KG) ACROSS MUCH OF THE PLAINS WHERE LOW CLOUDS
HAVE BEEN MORE PERSISTENT. CONVECTION HAS BROKEN OUT OVER
CARBON/ALBANY COUNTIES WITH A FEW STRONG TO MARGINALLY SVR CELLS.
THE MAIN QUESTION WILL BE HOW THIS CONVECTION EVOLVES THROUGH THE
EVENING AS IT MOVES INTO AREAS TO THE EAST OF THE LARAMIE RANGE.
THE HRRR DOES INDICATE SOME STRONGER STORMS THROUGH 03Z OVER
SOUTHEAST WY BEFORE THE ACTIVITY BECOMES MORE CLUSTERED AND
MULTICELLULAR ESPECIALLY OVER CONVERSE AND NIOBRARA COUNTIES. ALL
OF THE MODELS SHOW A GOOD AMOUNT OF QPF THROUGH SUNRISE TUESDAY IN
THE NORTHERN ZONES AND NORTHWARD INTO NORTHEAST WY. THIS IS WHERE
THE STRONGEST FORCING WILL BE ASSOCIATED WITH THE INCOMING
SHORTWAVE. ALTHOUGH THE STEERING FLOW IS NOT PARTICULARLY SLOW
(20-25 KTS)...WILL KEEP THE FLASH FLOOD WATCH GOING SINCE SOME OF
THE EMBEDDED CONVECTIVE CELLS COULD PRODUCE LOCALIZED VERY HEAVY
RAIN. RAIN WILL BEGIN TO TAPER OFF BY LATE TONIGHT.

THE DECENT RISK FOR SVR STORMS TO THE EAST OF THE LARAMIE RANGE
CONTINUES TO LOOK ON TRACK FOR TUESDAY. INSTABILITY WILL BE MUCH
BETTER ON TUES OVER THE PLAINS AND ESPECIALLY THE NEBRASKA
PANHANDLE. THE SFC TROUGH WILL BE LOCATED NEAR THE WY-NE BORDER
DURING THE AFTN AND THIS WILL LIKELY BE THE TRIGGER FOR CONVECTIVE
INITATION. THE COMBINATION OF BULK SHEAR OF 45-50 KTS AND CAPES
NEAR 1500 J/KG WILL PROMOTE A GOOD CHANCE OF STORMS TO BECOME
SUPERCELLULAR. THINKING IS LARGE HAIL WILL BE THE MAIN THREAT AS
LLVL SHEAR IS RATHER WEAK AND HODOGRAPHS ARE STRAIGHT. SPC HAS
MUCH OF THE PLAINS IN A SLIGHT RISK FOR SVR WEATHER ON TUES.

.LONG TERM...(WEDNESDAY THROUGH SUNDAY)
ISSUED AT 348 PM MDT MON JUN 15 2015

WEDNESDAY...SOUTHEASTERLY LLVL FLOW WILL BE DEVELOP DURING THE
AFTN WITH GOOD INSTABILITY ESPECIALLY ACROSS THE NEBRASKA
PANHANDLE. COULD SEE ANOTHER AFTERNOON OF STRONG TO SVR STORMS
GIVEN THAT BULK SHEAR IS 35-40 KTS.

THURSDAY...MOSTLY DRY AND QUITE WARM WITH LIMITED LOW AND MID LEVEL
MOISTURE AND WARM TEMPERATURES ALOFT PRODUCING ENOUGH CONVECTIVE
INHIBITION TO LIMIT CONVECTIVE DEVELOPMENT.

FRIDAY...FLOW ALOFT FLATTENS OUT WITH SHORTWAVE TROUGHS ALOFT MOVING
ACROSS...THOUGH WITH LIMITED LOW AND MID LEVEL MOISTURE AND WARM
TEMPERATURES ALOFT...MINIMAL CHANCES FOR SHOWERS AND THUNDERSTORMS.

SATURDAY...MORE ROBUST SHORTWAVE TROUGH ALOFT MOVES ACROSS AND WITH
A SLIGHT INCREASE IN LOW AND MID LEVEL MOISTURE AND CORRESPONDING
DECREASE IN WARM TEMPERATURES ALOFT...WILL SEE A SLIGHT INCREASE IN
AFTERNOON AND EVENING THUNDERSTORM COVERAGE.

SUNDAY...HEIGHTS ALOFT RISE WITH FLOW TURNING NORTHWEST AND WITH
DRIER LOW AND MID LEVELS...WILL SEE A DECREASE IN AFTERNOON AND
EVENING AREAL THUNDERSTORM COVERAGE.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 1236 PM MDT MON JUN 15 2015

LOW STRATUS REMAINS INTACT ALONG/EAST OF THE LARAMIE RANGE EARLY
THIS AFTERNOON. MVFR CIGS WILL REMAIN POSSIBLE AT A FEW TERMINALS
THROUGH 20-21Z...BUT IN GENERAL EXPECT CLOUDS TO GRADUALLY ERODE
OVER THE NEXT COUPLE OF HOURS. ISOLATED SHOWERS AND THUNDERSTORMS
WILL DEVELOP WEST THIS AFTERNOON...BECOMING MORE WIDESPREAD AND
MOVING EAST THIS EVENING AND OVERNIGHT. LOCALLY MVFR CIGS/VSBYS
ARE POSSIBLE BENEATH HEAVIER STORMS.

&&

.FIRE WEATHER...
ISSUED AT 348 PM MDT MON JUN 15 2015

MINIMAL FIRE WEATHER CONCERNS THROUGH FRIDAY.  SCATTERED SHOWERS
AND THUNDERSTORMS WILL BE POSSIBLE MAINLY DURING THE AFTERNOONS
AND EVENINGS...ESPECIALLY ALONG AND EAST OF THE LARAMIE RANGE.
TEMPERATURES WILL WARM TO ABOVE NORMAL BY THURSDAY AND FRIDAY.
MINIMUM AFTERNOON HUMIDITY VALUES WILL DROP TO 15-20 PERCENT TO
THE WEST OF THE LARAMIE RANGE ON THESE DAYS.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR WYZ101>103.

NE...NONE.
&&

SHORT TERM...ZF
LONG TERM...CLH/RUBIN
AVIATION...CLH
FIRE WEATHER...ZF
Hazardous weather outlook, Jun 15, 2:56 PM MDT, 1 hour 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
256 PM MDT MON JUN 15 2015

NEZ002-003-019>021-054-055-095-096-162100-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
256 PM MDT MON JUN 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THIS EVENING
THROUGH MUCH OF THE NIGHT. THESE THUNDERSTORMS ARE NOT EXPECTED
TO BECOME SEVERE...HOWEVER SMALL HAIL AND GUSTY WINDS WILL BE
POSSIBLE WITH THE STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

INCREASING CHANCES OF THUNDERSTORMS...SOME POSSIBLY SEVERE...ARE
EXPECTED ON TUESDAY AFTERNOON AND EVENING. LARGE HAIL AND
DAMAGING DOWNBURST WINDS WILL BE POSSIBLE WITH ANY SEVERE STORMS.

CHANCES OF SHOWERS AND THUNDERSTORMS WILL CONTINUE MOST AFTERNOONS AND
EVENINGS THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT.

WYZ101>119-162100-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
256 PM MDT MON JUN 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS THIS AFTERNOON WILL BECOME
MORE NUMEROUS BY THIS EVENING AND OVERNIGHT. SOME OF THE STORMS
COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY
THREATS. A SEVERE THUNDERSTORM WATCH IS IN EFFECT THROUGH 11 PM
FOR MUCH OF SOUTHEAST WYOMING.

HEAVY RAIN WILL ALSO BE POSSIBLE AND FLASH FLOOD WATCHES ARE IN
EFFECT FOR CONVERSE AND NIOBRARA COUNTIES THROUGH EARLY MORNING
TUESDAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

CHANCES OF THUNDERSTORMS...SOME POSSIBLY SEVERE...ARE EXPECTED ON
TUESDAY AFTERNOON AND EVENING. THE BEST CHANCE OF SEVERE STORMS
WILL BE ALONG AND EAST OF THE LARAMIE RANGE.  LARGE HAIL AND
DAMAGING DOWNBURST WINDS WILL BE POSSIBLE WITH ANY SEVERE STORMS.

CHANCES OF SHOWERS AND THUNDERSTORMS WILL CONTINUE MOST AFTERNOONS AND
EVENINGS THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THROUGH EARLY TONIGHT. PLEASE
SEND STORM REPORTS TO THE WEATHER SERVICE IN CHEYENNE AT
307-772-2227.

In the hours before

Local storm report, Jun 15, 3:10 PM MDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
310 PM MDT MON JUN 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0246 PM     TSTM WND GST     15 E SINCLAIR           41.78N 106.83W
06/15/2015  E57 MPH          CARBON             WY   DEPT OF HIGHWAYS

&&

KC
Special weather statement, Jun 15, 3:18 PM MDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
318 PM MDT MON JUN 15 2015

WYZ103>106-115-152200-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-
NORTH LARAMIE RANGE WY-SHIRLEY BASIN WY-LARAMIE VALLEY WY-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS WY-
318 PM MDT MON JUN 15 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL ALBANY AND EAST
CENTRAL CARBON COUNTIES UNTIL 400 PM MDT...

AT 318 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BATTLE MOUNTAIN...OR 54 MILES SOUTH OF CASPER...MOVING EAST AT 20
MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL
ALBANY AND EAST CENTRAL CARBON COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN CHEYENNE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT FOR
SOUTHEASTERN WYOMING.

LAT...LON 4201 10626 4218 10617 4210 10567 4176 10584
TIME...MOT...LOC 2118Z 292DEG 18KT 4207 10613

HAMMER
Local storm report, Jun 15, 4:11 PM MDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
411 PM MDT MON JUN 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0408 PM     TORNADO          8 N ELK MOUNTAIN        41.80N 106.41W
06/15/2015                   CARBON             WY   STORM CHASER

&&

KC
Special weather statement, Jun 15, 4:11 PM MDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
411 PM MDT MON JUN 15 2015

WYZ103-105-106-110-115-152245-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-
NORTH LARAMIE RANGE WY-NORTH SNOWY RANGE FOOTHILLS WY-
SHIRLEY BASIN WY-LARAMIE VALLEY WY-
411 PM MDT MON JUN 15 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL ALBANY AND
NORTHEASTERN CARBON COUNTIES UNTIL 445 PM MDT...

AT 411 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES EAST OF MEDICINE BOW...OR 49 MILES NORTHWEST OF LARAMIE...
MOVING EAST AT 10 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL
ALBANY AND NORTHEASTERN CARBON COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT FOR
SOUTHEASTERN WYOMING.

LAT...LON 4183 10612 4199 10619 4212 10586 4181 10575
TIME...MOT...LOC 2211Z 255DEG 8KT 4194 10606

TJT
Local storm report, Jun 15, 4:19 PM MDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
419 PM MDT MON JUN 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0408 PM     TORNADO          8 NE ELK MOUNTAIN       41.77N 106.30W
06/15/2015                   CARBON             WY   STORM CHASER

&&

HAHN
Special weather statement, Jun 15, 4:33 PM MDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
433 PM MDT MON JUN 15 2015

WYZ103-106-107-152315-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-
EAST PLATTE COUNTY WY-NORTH LARAMIE RANGE WY-
433 PM MDT MON JUN 15 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ALBANY AND WEST
CENTRAL PLATTE COUNTIES UNTIL 515 PM MDT...

AT 432 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES WEST OF WESTVIEW CIRCLE...OR 17 MILES WEST OF
WHEATLAND...DRIFTING EAST AT 5 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WESTVIEW CIRCLE.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 85 AND
89.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT FOR
SOUTHEASTERN WYOMING.

LAT...LON 4208 10538 4217 10533 4220 10497 4194 10506
TIME...MOT...LOC 2232Z 282DEG 6KT 4212 10528

TJT

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 6:29 PM MDTSevere Thunderstorm WarningCYSLaramie46 min
Jun 14, 6:31 PM MDTSpecial Weather StatementCYSNiobrara44 min
Jun 14, 7:02 PM MDTSpecial Weather StatementCYSLaramie28 min
Jun 14, 7:04 PM MDTSevere Thunderstorm WarningCYSLaramie26 min
Jun 14, 7:26 PM MDTSpecial Weather StatementCYSLaramie49 min
Jun 14, 7:50 PM MDTSevere Thunderstorm WarningCYSLaramie25 min
Jun 14, 8:22 PM MDTSpecial Weather StatementCYSLaramie23 min
Jun 14, 8:36 PM MDTAreal Flood AdvisoryCYSLaramie4 hr
Jun 14, 10:03 PM MDTAreal Flood AdvisoryCYSLaramie3 hr
Jun 15, 2:31 AM MDTFlash Flood WatchCYSAlbany, Converse, Niobrara, Platte24 hr
Jun 15, 1:43 PM MDTSpecial Weather StatementCYSCarbon47 min
Jun 15, 2:24 PM MDTSpecial Weather StatementCYS51 min
Jun 15, 2:26 PM MDTSpecial Weather StatementCYSCarbon49 min
Jun 15, 2:46 PM MDTSevere Thunderstorm WarningCYSCarbon33 min
Jun 15, 3:18 PM MDTSpecial Weather StatementCYSAlbany42 min
Jun 15, 4:02 PM MDTTornado Warning Tornado observedCYSCarbon28 min
Jun 15, 4:11 PM MDTSpecial Weather StatementCYSAlbany34 min
Jun 15, 4:33 PM MDTSpecial Weather StatementCYSPlatte42 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.